# SDR EY2R9601416

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2*
- Propeller: Hartzl HCB3TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part number: 13019S
- Condition: Mis Drilled
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLAMP SCREW HOLES MISDRILLED
